# SDR CALA9601419

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LATERAL WEB CRACKED AT UPPER AND LOWER RADIUS INSIDE LEFT WING TIP, FORWARD OF FLUX VALVE COMPARTMENT.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-10-1 AND 51-40-5.
